# SDR RRXA99972

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 47783031
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, LANDING GEAR WHEEL, RETRACT PIN BOSS, SHOCK STRUT, LT MLG.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 5-1-1-8.  FABRICATED AND INSTALLED BUSHING IAW FAA APPROVED TIMCO DER ENGINEE RING SKETCH NR REO-05727.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
